advertisement
Question
Posted by: contraceptive problems | 2007/06/20

contracepive problems

I have been on a number of different contraceptive pills: Minervia, Nordet and Yasime, all very effective but have all made my skin break out with red acne on my chin. I had clear skin before using the pill and would like to stop with it but not sure about what other contraceptives to take with my husband.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Options are the injectable or IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement